# SDR HNAA0400031

- Difficulty date: March 30, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 26,409 hours, 28,926 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Component: Rudder
- Component part number: 85540012
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEVERE TURBULENCE JOLT OCCURRED AT 17,000 FT. LOST 200 FEET. INSPECTED IAW W/C 05-50-21I ONE DEFECT NOTED FOUND CRACK IN FORE RUDDER. REPAIRED IAW EO 8-55-04-0222
